# SDR BAGA202303300001

- Difficulty date: March 21, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N126BZ
- Make and model: Emb ERJ190100STD
- Aircraft serial: 19000124
- Aircraft time: 39,222 hours, 19,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA - CORROSION AT SPLICE - FR87-FR88 "Y" +10".  BLENDED CORROSION ON R/H BEAM FR87 - FR88 Y +10" IAW E-190 SRM 51-10-03.
REMOVED AND REPLACED RH BEAM FR 87 THRU FR88 +10" IAW E190 SRM 51-40-08.
